SYNTHES GMBH RECON SAGITTAL SAW WITH KEY FOR TRS; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Catalog Number |
05.001.240 |
| Medical Device Problem Codes |
Fracture (1260); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11: additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the sticky trigger, identified during service and evaluation was confirmed.The assignable root cause was determined to be traced to maintenance, which is improper maintenance.
Event or Problem Description
It was noted in the service order that after surgery, it was found that the plastic case on the sagittal saw device was broken.There were no surgical delays.During service and evaluation, it was determined that the device had a sticky trigger.It was further determined that the device had cracked/damaged housing, leak tightness test failure and would not run.It was further determined that the device failed pretest for general condition, leakage test using bubble emission technique, check for sticky trigger, check roundness of housing, check falling out protection, check fitting with lid, check for wear on housing, check general function of device and check oscillation frequency with frequency meter.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.